MAUDE Adverse Event Report: MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads Cooling Kit

MEDIVANCE, INC. ¿ 1725056 Arctic Sun® Temperature Management System, ArcticGel¿ Pads; Arctic Gel Pads Cooling Kit
Catalog Number 317-05-02
Medical Device Problem Codes Inaccurate Flow Rate (1249); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the gel arctic gel pad was connected and patient use was initiated; however, no flow was detected.Upon checking the connection, the tubing and connector were found to be disconnected.The gel pad was secured with an insulock (cable tie) as a first-aid measure, and it was used in that condition.Per follow up information received via task on 21jan2026, sample will be returned and let know the tracking id in near future.Photo sample was not provided, will let know if it is attached later.
 
Additional Manufacturer Narrative
The initial reporter's facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Arctic Sun® Temperature Management System, ArcticGel¿ Pads
Common Device Name
Arctic Gel Pads Cooling Kit
Manufacturer (Section D)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville 80027
Manufacturer (Section G)
MEDIVANCE, INC. ¿ 1725056
321 s taylor ave
suite 200
louisville CO 80027
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key24294716
Report Number1018233-2026-00733
Device Sequence Number9332624
Product Code DWJ
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K142702
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number317-05-02
Device Lot NumberNGJZ2081
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer08/03/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown